IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev SANE Conf / Next SANE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Space, Aeronautical and Navigational Electronics (SANE) [schedule] [select]
Chair Sonosuke Fukushima (ENRI)
Vice Chair Toshifumi Moriyama (Nagasaki Univ.), Akitsugu Nadai (NICT)
Secretary Yasushi Obata (Mitsubishi Electric), Atsushi Kezuka (ENRI)
Assistant Manabu Akita (Univ. of Electro-Comm.), Ryo Natsuaki (Univ. of Tokyo)

Conference Date Mon, May 14, 2018 10:05 - 16:55
Topics Radar, EW and general 
Conference Place  
Sponsors This conference is co-sponsored by AOC Japan Chapter EW Society and IEEE AES Society Japan Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on SANE.

Mon, May 14 AM 
Chair: Masaaki Kobayashi
10:05 - 10:30
(1) 10:05-10:30 54th Annual AOC International Symposium and Convention Report SANE2018-1 Haruko Kawahigashi (Mitsubishi Electric Corp.)
  10:30-10:35 Break ( 5 min. )
Mon, May 14 AM 
Chair: Manabu Akita
10:35 - 12:15
(2) 10:35-11:00 Adaptive processing of time domain information by complex-valued self-organizing map in GPR SANE2018-2 Soshi Shimomura, Akira Hirose (Tokyo Univ.)
(3) 11:00-11:25 Ghost Cancel Method under Multiple Object Environment Using Multiple Angle Sensors SANE2018-3 Kosuke Maruyama, Tetsuji Harada, Kentaro Sakisaka, Yasushi Obata, Hiroshi Kameda (Mitsubishi Electric)
(4) 11:25-11:50 Synthetic Bandwidth Method for High Range Resolution Radars Based on Signal Subspace Estimation SANE2018-4 Takafumi Nagano, Yoshitsugu Sawa (Mitsubishi Electric Corp.)
(5) 11:50-12:15 SAVERS: SAR ATR with Verification Support Based on Convolutional Neural Network SANE2018-5 Hidetoshi Furukawa
  12:15-13:15 Break ( 60 min. )
Mon, May 14 PM 
13:15 - 14:30
(6) 13:15-13:40 Closely Spaced Multiple Target Tracking with Super-Resolution DoA Estimation using Multiple Hypothesis SANE2018-6 Masanari Nakamura, Tetsutaro Yamada, Yasushi Obata, Hiroshi Kameda (Mitsubishi Electric Corp.)
(7) 13:40-14:05 Ground Taxing Experiments of Aircraft Access to SWIM over AeroMACS SANE2018-7 Kazuyuki Morioka, Xiaodong Lu, Naoki Kanada, Shunichi Futatsumori, Akiko Kohmura, Naruto Yonemoto, Yasuto Sumiya (ENRI)
(8) 14:05-14:30 A Localization Accuracy Model for Wide Area Multilateration Enabling Constellation Design Considering Signal Detection SANE2018-8 Junichi Naganawa, Hiromi Miyazaki, Hirohisa Tajima (ENRI)
  14:30-14:40 Break ( 10 min. )
  14:40-14:50 ( 10 min. )
Mon, May 14 PM 
Chair: Haruko Kawahigashi
14:50 - 16:55
(9) 14:50-15:15 Identification of Emitters of a Same Product
-- Applying Allan Deviation Analysis to Specific Emitter Identification --
SANE2018-9
Takashi Iwamoto (Mitsubishi Electric)
(10) 15:15-15:40 A study on specific emitter identification method focussing on continuous wave SANE2018-10 Junya Nasaka, Tsukasa Sugimoto, Masaaki Kobayashi, Takeshi Kumaki (Ritsumeikan Univ.)
(11) 15:40-16:05 A study on Specific Emitter Identification method focussing on rising wave SANE2018-11 Tsukasa Sugimoto, Junya Nasaka, Masaaki kobayashi, Takeshi Kumaki (Ritsumeikan Univ.)
(12) 16:05-16:55 [Special Talk]
Electronic Warfare in the Information Age : Implementation of New EW Fighting SANE2018-12
Shinji Hirakawa (Mitsubishi Electric Corp.)
  16:55-17:00 ( 5 min. )
  17:00-17:15 ( 15 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SANE Technical Committee on Space, Aeronautical and Navigational Electronics (SANE)   [Latest Schedule]
Contact Address Yasushi Obata (Mitsubishi Electric)
TEL: 0467-41-2522
E-: ObaYadrMibiElectc

Atsushi Kezuka (ENRI)
TEL: 0422-41-3191
E-: en 


Last modified: 2018-05-25 22:11:42


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SANE Schedule Page]   /  
 
 Go Top  Go Back   Prev SANE Conf / Next SANE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan